# SDR SWAA2021061472116

- Difficulty date: May 12, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 52,415 hours, 31,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB AT AFT CARGO BAY BS795 RBL18 WL158. ; / VERIFIED LOCATED AND DRILL NEW STRAP P/N 146A8128-18; LOT 1457029 IAW SRM 51-40-05 AND DWG 146A8340; THE INSTALLATION OF THIS STRAP WILL BE ACCOMPLISHED ON JOB CARD TTG8Q0050WUL; INSPECTION COMPLETE. 1. YOVANY RODRIGUEZ (TECHNICIAN), 22-MAY-2021 14:07 UTC VERIFIED APPLICABILITY FOR ALLOWABLE DAMAGE LIMIT ON STRAP AT AFT CARGO BAY BS795 RBL18 WL158 IAW SRM 53-60-15-1A -1 AND IDENTIFICATION 53-60-15-0I-1 REMOVED CORROSION ON STRAP IAW SRM 51-10-02 AND WAS FOUND OUT OF LIMIT DUE MATERIAL LOSS EXCEED 10% OF THICKNESS IAW SRM 53-60-15-1A -1 2. YOVANY RODRIGUEZ (TECHNICIAN), 22-MAY-2021 17:04 UTC LOCATED AND DRILL NEW STRAP P/N 146A8128-18, LOT 1457029 IAW SRM 51-40-05 AND DWG 146A8340. INSTALLATION WILL BE ACCOMPLISHED ON NO ROUTINE CARD TTG8Q0050WUL
